# SDR HEEA086726

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- Aircraft time: 8,003 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 10545028
- Part serial: 052350
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILED 12 MONTH INSPECTION.  PRESSURE RELIEF VALVE CHECK OF NR 2 VALVE BODY MANIFOLD (STUCK IN BYPASS AND COULD NOT GET IT TO UNSTICK) IN SHOP REPAIR.
